# SDR SWAA2021090707209

- Difficulty date: August 12, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 74,723 hours, 44,099 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ. STAB RIB ASSY. 4 (STAB STA 120.30) LOWER CHORD AT THE 4TH VERT STIFFENER IS CRACKED. ; / [01] REMOVED CRACK DAMAGE LOWER CHORD AT 4TH VERTICAL STIFFENER L=0.85'X W=0.65' IAW SRM 55-10-09-2R-5 ITEM 4 STEP B.[04] CUT AND REMOVED 1.E.A CRACKED HOLE AFT OF THE VERTICAL STIFFENER FOUND CRACKED BY HFEC INSPECTION LAST STEP; IAW SRM 55-10-09-2R-5 ITEM 4 STEPS B & C. NEW CUTOUT DIMENSIONS L=1.70' X W=0.65'.; [05] VERIFIED REMOVAL OF ADDITIONAL NOTED DAMAGE PER STRM 55-10-09-2R-5; [06] REQUEST HFEC INSPECTION FOR CUT EDGES OF THE RIB CHORD.; [07] HFEC INSPECTED CUT OUT PER NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS NOTED. CAL ID: IS000450 S/N : N500D000M120071; [08] FABRICATED REPAIR PARTS. T-SECTION 60-5872#7075T76511 0.063' THICK LOT # 1430775-2; ANGLE BAC1490-2793#7075T62 0.063' THICK LOT # 1435997-1; FILLER 7075T6# 0.050' THICK LOT # 1376846-2; IAW SRM 55-10-09-2R-5 REPAIR 5. ITEM 4 STEP G-K. FIGURE 203 REPAIR 5 DETAIL A.[13] INSTALLED REPAIR PARTS IAW SRM 55-10-09-2R-5 REPAIR 5 ITEM 4 STEPS N-Q.; [14] VERIFIED CORRECTIVE ACTION 13; [15] APPLIED FILLET SEAL AND FINISH TO REPAIR PARTS IAW SRM 55-10-09-2R-5 REPAIR 5 ITEM 4 STEPS R & S.; [16] VERIFIED CORRECTIVE ACTION 15; [17] REMOVED CRACK DAMAGE LEFT HORIZONTAL STABILIZER RIB ASSY AT STA 120.30 AT THE 4TH VERTICAL STIFFENER LOWER CHORD AND INSTALLED REPAIR IAW SRM 55-10-09-2R-5 REPAIR 5.
